Jump to content
CrazyBoards.org

Started meds


Recommended Posts

Ok went to pdoc today have not been put on anything for this (bipolar) for about 9 years. Then it was only Depakote. the only reason I am going now is because i just cannot take it anymore I am ready to kill someone..l. Got a question for all you guys out there....Received three prescriptions today 1) Seroquel 100 mg 1x morning- 2x 100 night time 2) Keppra 500 mg 1x bedtime 3) wellbutrin 1 x 150 mg morning 1x 150 evening.  I have been reading alot on here and this seems to be quiet high not sure of the side effects either or how long it might take to wind down. My mind is running off  and I can`t concentrate,sleep eat carry a conversation anymore.  Anybody who has any suggestions or experience on these please let me know. Thanks...........

                                                                    Becki

Link to comment
Share on other sites

So you weren't on anything, and he up and prescribed 3 different meds? To be started immediately???  That seems like a lot to me.  I don't have experience with 2 of the 3 meds, and it's been a whole for wellbutrin, so sorry I can't be more help on that end. 

Good for you for looking out for yourself and getting help!  Call pdoc and tell him your concerns.  If he doesn't give you a good enough answer or you are uncomfortbale, get a new one. I'm guessing it was your first time seeing this guy? 

Link to comment
Share on other sites

Ok went to pdoc today have not been put on anything for this (bipolar) for about 9 years. Then it was only Depakote. the only reason I am going now is because i just cannot take it anymore I am ready to kill someone..l. Got a question for all you guys out there....Received three prescriptions today 1) Seroquel 100 mg 1x morning- 2x 100 night time 2) Keppra 500 mg 1x bedtime 3) wellbutrin 1 x 150 mg morning 1x 150 evening.  I have been reading alot on here and this seems to be quiet high not sure of the side effects either or how long it might take to wind down. My mind is running off  and I can`t concentrate,sleep eat carry a conversation anymore.  Anybody who has any suggestions or experience on these please let me know. Thanks...........

                                                                    Becki

<{POST_SNAPBACK}>

I agree with supergwen.

I think you are starting a lot of different meds, at too much, too fast.

If you are having problems, do not hesitate to call your doctor.

Were you told to titrate up to these dosages at all?

If those cognitive effects are since you started the meds, I am not surprised. You are being SLAMMED.

I would suggest calling your doctor to set up a slow titration, anyway, if you haven't.

You will adjust much easier.

~navy~

Link to comment
Share on other sites

Ok went to pdoc today have not been put on anything for this (bipolar) for about 9 years. Then it was only Depakote. the only reason I am going now is because i just cannot take it anymore I am ready to kill someone..l. Got a question for all you guys out there....Received three prescriptions today 1) Seroquel 100 mg 1x morning- 2x 100 night time 2) Keppra 500 mg 1x bedtime 3) wellbutrin 1 x 150 mg morning 1x 150 evening.  I have been reading alot on here and this seems to be quiet high not sure of the side effects either or how long it might take to wind down. My mind is running off  and I can`t concentrate,sleep eat carry a conversation anymore.  Anybody who has any suggestions or experience on these please let me know. Thanks...........

                                                                    Becki

<{POST_SNAPBACK}>

I agree with supergwen.

I think you are starting a lot of different meds, at too much, too fast.

If you are having problems, do not hesitate to call your doctor.

Were you told to titrate up to these dosages at all?

If those cognitive effects are since you started the meds, I am not surprised. You are being SLAMMED.

I would suggest calling your doctor to set up a slow titration, anyway, if you haven't.

You will adjust much easier.

~navy~

<{POST_SNAPBACK}>

I was diagnosed with this a little over 9 years ago decided then that I would get over it...yeah right. !7 year olds what do they know?

Well I just felt like I had completely lost my mind so I made an appointment last week and I went in today....I explained to him (what I could through the tears, that is my thing I cry and then I scream and bitch. An awful combination.) that I just could not go on like this anymore.

But anyways he said me not sleeping and the racing thoughts  was a big concern and that once I had gotten some rest which this should do it he said then to come back in two weeks.

It is just that I have seen a lot of people on here talking about the serquel making them really sleepy on 25-50mg a day and I am going to be shoving 300MG down everyday... will I even be able to crawl out of bed in the mornings to take another 100mg after taking 200mg the night before?Not to mention the other stuff

But I guess I should give it a try ...I am just so tired at this point I want to be able to understand the thoughts that I have instead of catching every other word (racing thoughts) If anybody knows anything about this serquel I would love to hear from you.....I haven`t started any of this yet but will let you guys know my side affects maybe it can help you decide what to take.......Thanks so much

                                                                                                  Becki

Link to comment
Share on other sites

Becki, it sounds like your doctor wants to give you a very fast fix for what you are going through right now, which is understandable given the hell you are in, but whoa, it really sounds too fast not to get wicked side effects.  Maybe if he is that concerned he could hospitalize you so that someone would be right there to keep an eye on the situation.  I haven't taken keppra but am on Wellbutrin SR 150 mg taken in the morning (had to quit the afternoon dose, made me too crazy) and I was on Seroquel for sleep at bedtime.  Seroquel at 25 mg or 50 mg is the best thing I have ever found for sleeping well.  I have never taken higher doses but apparently the higher the dose the less sedating it can be.  Still I would think your doctor would want you to start gradually on these drugs.  Please put in a call to your pdoc saying it is an emergency and when you talk to him voice your concern about starting 3 drugs at once and at the dosages he has recommended. How will you know what is affecting what?  He probably knows what he is doing but I would still check with him in case he was having an off day. Stay well and keep us posted, Sulu

Link to comment
Share on other sites

Give the med combo a shot.

If you are really wound up then this mix will definetly slow you down. That may be better than spinning out of control, feeling crazy and hurting yourself or others.  If it is too sedating then you can call him and negotiate lower dosages.

A.M.

Link to comment
Share on other sites

I don't know your situation well enough to say "yeah" or "nay" and while educational opportunity is great, remember that it's best to ask your doctor why he's doing what he's going, as I'm reasonable sure he's got some sort of thinking/planning in mind for things. 

Link to comment
Share on other sites

I don't know your situation well enough to say "yeah" or "nay" and while educational opportunity is great, remember that it's best to ask your doctor why he's doing what he's going, as I'm reasonable sure he's got some sort of thinking/planning in mind for things.

<{POST_SNAPBACK}>

Okay first off I want to thank all of you for taking the time to share everything that you have with me. ;)  

I took my Keppra yesterday and I was slowed way down ...meaning I could actually hear things other than my racing mind....I could concentrate but I beleive it was because I was so sleepy. I had to be woke up to take my seroquel ( only took one....I still had to function) and in total I slept 13 hours.... wonderful change I must say. However had a bad experience with the Welbutrin in the past ( I wanted to quit smoking) and I was just so aggervated and aggitated that I smoked more. So I didn`t even try. But I was wondering with the seroquel and the Keppra do you have to have an anti-depressant? I can`t get in touch with my doc until friday but will ask him about it then. So seroquel really does make you less sleepy with the more you take? Wonder why he would give me double the dose at bedtime than instead of  the morning? As for the reasonable part when he gave me my script he said this would help but let him know. And he stated that this was a trial and error.

Whatever it is I sure am glad that I have slowed down. Thanks guys !!!!!!!!!!!  :)   :P   :ninja:

Link to comment
Share on other sites

do you have to have an anti-depressant

V.glad to hear you've slowed down- I know what a relief that can be!

As far as taking an anti-dep goes, from what I know it can sometimes be a bad thing for people who have BP disorder.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...